Show simple item record

dc.contributor.authorIarrobino, A.
dc.date.accessioned 2011-11-08T19:17:04Z
dc.date.available 2011-11-08T19:17:04Z
dc.date.issued 1973-01
dc.identifier article_RIP591_part4
dc.identifier.other article_RIP591_part4
dc.identifier.urihttp://hdl.handle.net/1911/63102
dc.description Paper by A. Iarrobino
dc.language.iso eng
dc.publisher Rice University
dc.relation.IsPartOfSeries The Rice University Studies, Volume 59, Number 1
dc.rights All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/
dc.title The Number of Generic Singularities
dc.source.original Originally published as: "The Number of Generic Singularities," part of the Rice University Studies, Vol. 59, No. 1, Winter 1973 (Houston, Tex: Rice University) pp. 49-52
dc.contributor.funder Electronic version made possible with funding from the Rice Historical Society and Thomas R. Williams, Ph.D., class of 2000.
dc.date.digital 2009
dc.citation.journalTitle Rice Institute Pamphlet - Rice University Studies
dc.citation.volumeNumber 59
dc.citation.pageNumber 49-52
dc.citation.issueNumber 1
dc.identifier.digital article_RIP591_part4
dc.type.genre articles
dc.type.dcmi Text
dc.identifier.citation Iarrobino, A.. "The Number of Generic Singularities." Rice Institute Pamphlet - Rice University Studies, 59, no. 1 (1973) Rice University: http://hdl.handle.net/1911/63102.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.
Except where otherwise noted, this item's license is described as All rights reserved by Rice University. This work is licensed under a Creative Commons Attribution Non-commercial 4.0 License.